Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two integrals of Ramanujan


Author: Richard Askey
Journal: Proc. Amer. Math. Soc. 85 (1982), 192-194
MSC: Primary 33A10; Secondary 33A15
DOI: https://doi.org/10.1090/S0002-9939-1982-0652440-2
MathSciNet review: 652440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two integrals of Ramanujan are evaluated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A10, 33A15

Retrieve articles in all journals with MSC: 33A10, 33A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652440-2
Keywords: Ramanujan, intelrals
Article copyright: © Copyright 1982 American Mathematical Society